# SDR SABA9807

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SA
- Make and model: Dhav DHC6300
- Aircraft serial: 247
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT FROM STT TO STX SPB, THE CREW REPORTED ON LOG PAGE 14446 UNSCHEDULED AUTOFEATHER LEFT SIDE ON TAKEOFF.  THE CREW CONTINUED THE FLIGHT PER MEL 61-1-2 WITH NO FURTHER PROBLEM.  MAINTENANCE DEFERRED THE SYSTEM PER MEL 61-1-2.  (X)
